[fusion_global id=”37″][fusion_builder_container hundred_percent=”no” hundred_percent_height=”no” hundred_percent_height_scroll=”no” hundred_percent_height_center_content=”yes” equal_height_columns=”no” menu_anchor=”” hide_on_mobile=”small-visibility,medium-visibility,large-visibility” status=”published” publish_date=”” class=”” id=”” background_color=”” background_image=”” background_position=”center center” background_repeat=”no-repeat” fade=”no” background_parallax=”none” enable_mobile=”no” parallax_speed=”0.3″ video_mp4=”” video_webm=”” video_ogv=”” video_url=”” video_aspect_ratio=”16:9″ video_loop=”yes” video_mute=”yes” video_preview_image=”” border_size=”” border_color=”” border_style=”solid” margin_top=”” margin_bottom=”” padding_top=”” padding_right=”” padding_bottom=”” padding_left=”” admin_label=”Post”][fusion_builder_row][fusion_builder_column type=”1_1″ layout=”1_1″ spacing=”” center_content=”no” link=”” target=”_self” min_height=”” hide_on_mobile=”small-visibility,medium-visibility,large-visibility” class=”” id=”” background_color=”” background_image=”” background_image_id=”” background_position=”left top” background_repeat=”no-repeat” hover_type=”none” border_size=”0″ border_color=”” border_style=”solid” border_position=”all” box_shadow=”no” box_shadow_blur=”0″ box_shadow_spread=”0″ box_shadow_color=”” box_shadow_style=”” animation_type=”” animation_direction=”left” animation_speed=”0.3″ animation_offset=”” last=”no”][fusion_text columns=”” column_min_width=”” column_spacing=”” rule_style=”default” rule_size=”” rule_color=”” hide_on_mobile=”small-visibility,medium-visibility,large-visibility” class=”” id=””]
First let me pre-face this by saying a I do have control over my usage which is why I won’t be taken any more, each dose is spaced 20 mins between and I’m monitoring for signs of sobriety delusions,
Looks like it has taken an effect, but mainly just a feeling of contentment, slightly buzz (although it’s still kicking in, hard to type and mill ataxia.
The probably I often have in the past is that; I don’t feel like I have enough buzz, so I take more.
Haven’t used used Etiz a whole year so I doubt it it’s tolerance’, maybe dopamine.
Guess we’ll have to see how it goes.
What (safe) drugs would potentate an etizolam high? I know alcohol can lead to blackouts and worsen respiratory repression but _is there a safe amount a can have?_ In the UK it’s measured in units, and 1 unit is pretty weak, 2-3 is average for a beer
My experience with benzos is somewhat limited but they don’t really give you “buzz”. Just a feeling of lifting of anxiety and maybe some mild euphoria (I get 0 euphoria at all). Please don’t drink on benzos, you will black so hard and fast and that’s a legitimately dangerous thing to do.
I have returned.
Must of took it between 4PM and 7PM last night, with those spaced out doses that another user mentioned (probably shouldn’t have done that to be honest), fell asleep after like 2 hours after and slept till 8AM this morning, trying to put the pieces of the past together and re-trace my steps as to what happened, and I still have some memory of it all:
Took me a moment after waking to figure out what teh fuq was going on, but then I remembered what I had taken Etizolam, so I checked the pack and thankfully, there was still 5mg out of the 10mg I had in my possession left, so I stayed true to what I said. Although, two pills where out on the desk instead on in the pack itself, so I don’t know if that’s because my bartard mind wanted more but I fell asleep before I could do that, or if they were already out, likely the former.
I think I drank around half a UK unit, in my effect to “enhance the high” shortly after this thread was made, and I also rememeber chain-smoking a bit as well. Wanted to go play a game but I was too tired so I just layed in bed.
No damage to anthing in my home, thankfully, and I’ve woken up with a slight “placated mind” feeling, and some amnesia but that’s it. IMO a mild blackout-state happens at 4-6mg and anything above that and you’re gone,
No real “euphoria” happened throughout it all either, do you think I was supposed to experience some? I remember 2 years ago I bought some and after taking 5mg I was in benzo-heaven with a warm body buzz and “all is well” state of mind, these were blue Etilaam-1 (I think?) pills I think. The ones I have now are Etizex-1, the orange ones and to be honest even though they were decent, they didn’t feel the same as Etilaam, I only drink mildly and the last time I used benzos was ages ago, can’t imagine it’s GABA downregulation. Who knows. To be honest I probably fell asleep before the peak could hit, so maybe next time I should force myself to stay awake.
Yeah benzos aren’t really euphoria generating drugs. IME and from anecdotal evidence people who really enjoy them have underlying anxiety problems and to have that lifted and to return to what is baseline for most other people feels amazing. If you’re gonna do that again stick to a lower dose, last thing you want is to do something dumb when you black and wake up in a jail cell. Stay safe!
Stupid. Less is more with Etizolam. Even half a milligram can give you it’s desired effects. You say you have control over your usage and yet you take more because “you dont feel anything”… wtf?
I’ve taken 50mg at a time, it’s really nothing special even at that dose. yes I had a tolerance but I could still feel the therapeutic effects of 1mg.
I think you’re looking for something else. There are no safe drugs to potentiate an Etizolam “high”. If you want to get “high” go do some ketamine or some shit. You don’t get high off Etizolam. Moodlift, anxiety reduction, yeah sure. But I think you are looking for a different kind of high.
Edit: Okay, I lied. There is a certain class of drugs that may potentiate each other. But I’m not going to say which because the chance to overdose and die on it is stupidly high.